MAUDE Adverse Event Report: DEPUY SPINE INC MOD T20 DRIVER SHORT; DRIVER, PROSTHESIS

DEPUY SPINE INC MOD T20 DRIVER SHORT; DRIVER, PROSTHESIS
Catalog Number 698337505
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The following was reported: t10-pelvis; ((b)(6) (b)(6) 2018.Dr (b)(6) was inserting pedicle screws under power and the tip of the t20 screwdriver shaft (short))was burred.He asked that it be replaced.Dr (b)(6) was using the ball tip feeler to find the entry point into the pedicle to place the screw, ( this is his standard operating procedure) and he bent the tip of the feeler.He asked that it be replaced.There was no delay in surgery.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Udi: (b)(4).Lot #: gm4625601.

Brand Name
MOD T20 DRIVER SHORT
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key8059628
Report Number1526439-2018-51054
Device Sequence Number1225693
Product Code HWR
UDI-Device Identifier10705034377261
UDI-Public(01)10705034377261
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number698337505
Device Lot NumberGM4625601
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/26/2018
Supplement Date Received by Manufacturer11/18/2018
Initial Report FDA Received Date11/12/2018
Supplement Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR